MECHANICAL SYSTEMS ON GENERALIZED-QUATERNIONIC KAHLER MANIFOLDS


TEKKOYUN M. , Yaylı Y.

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.8, no.7, pp.1419-1431, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 7
  • Publication Date: 2011
  • Doi Number: 10.1142/s0219887811005804
  • Title of Journal : INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS
  • Page Numbers: pp.1419-1431

Abstract

In this paper, we introduce generalized-quaternionic Kahler analogue of Lagrangian and Hamiltonian mechanical systems. Finally, the geometrical-physical results related to generalized-quaternionic Kahler mechanical systems are also given.